Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? Lamdage22

Posted by MightyKondrian on August 17, 2017, at 21:57:45

In reply to Re: Can meds cause a sense of dread/doom/fear?, posted by Lamdage22 on August 17, 2017, at 20:39:04

> Yes they can make you worse. It happens all the time. If you wish to discontinue you should do 10% steps every 4-6 weeks. Multiply the current dosage times 0.9 until the reductions dont cause any withdrawal symptoms anymore. Then you can stop.

A bit complex and you can hardly tailor a withdrawal just from a question. Can you? Just being cautious like.
Personally I'd run it past my doc 1st, if he/she is the prescriber of course. Just saying.
lol


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094472.html